# SDR ASOA99021

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120057
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 12016806001
- Condition: Cracked
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LEFT AND RIGHT WING RIB 17, SPAR ANGLE CRACKED.  MCN MAINTENANCE REPAIRED WING SPAR IAW ASA EO120-57-0067, REF DATA EAC FAX SST-0216/99, SST-2447/98 AND SRM 51-00-00.  (M)
